Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why does my period skip two months and my stomach gets bigger at this time ?

why does my period skip two months and my stomach gets bigger I have taken provera and it did start my period back, but now it skips every two months and come on for one month for 6 days. I don t know what to do. My stomach is bigger than normal and stretchmarks are destroying my skin . I need to know what to do. The people at the clinic provided me provera and now birth control . Is this the right way to go?
Asked On : Sun, 1 May 2011
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
welcome to healthcare magic
first thing is you gte your abdomen scanning done to rule out PCOD.
it may b the reason for menses irregularity and abdomen distension.did nyou noticed any flautuation in your weight and hair fall than go for thyroid test also.
and taking provera and birth control pills will maintain regularity in menses every mnth but it has many side effect if taken for long duration like weight gain,increased tiredness, breast tenderness,nausea,bleeding in between menses,cervical erosion,and many other.
Patients with PCOD have abnormal levels of hormones that result in irregular menses, infertility and certain masculine changes in the body.
Homeopathic treatment is positively recommended in management of PCOD.
Homeopathic medicines which act at root level can bring back deviations of hormonal system back to normalcy and in many cases abolish the need for exogenous hormones with their side-effects and complicating surgical procedures. Moreover, with this hormonal harmony, chances of conception increase significantly.
Answered: Sun, 1 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor